# SDR QXEA200601019

- Difficulty date: April 6, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,686 hours, 28,453 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Chafed
- Location: Px Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 PASSENGER DOOR AFT NR 1 AND NR 2 STOP ASSEMBLIES LIGHTLY CHAFED. REPARIED IAW RD 8-52-8222, ISSUE 1 AND HORIZON AIR EA 2-52-237.
